# SDR FDEA201101170220

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51932
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 PYLON OTBD FWD SKIN HAS CORROSION IN PANEL 443AR CUT-OUT AREA AT PP STA 107.00. CORRODED OTBD FWD SKIN ON NR2 PYLON.  R & R IAW SRM 51-40-02, REV 101.   REPAIR IS CLASSIFIED AS MINOR.
